Heroin abuse in women is a growing epidemic in American society. Many scientists consider heroin drug abuse one of the most addictive and dangerous conditions known to the medical community. While the high is often pleasant, the devastating symptoms of withdrawal are most associated with its addictive properties. During these withdrawals, women are faced with painful and seemingly permanent devastation.
Heroin addiction in women often appears quickly and without notice. This is due to the highly addictive nature of the drug. Very rarely can heroin be used recreationally. Over the years, the formulation of heroin has become significantly more addictive. There is no reason to believe that this trend will stop. Defeating addiction to heroin in the life of the woman you love needs to be a priority today.
The short-term signs of heroin use include slurred speech, abnormally hot skin, pupil constriction, and an overwhelming sense of happiness. Further, the high can be so overwhelming that the user will often be unaware of their surroundings. These effects can often appear within minutes of injection.
The body of every woman is not equipped to handle the stress applied by heroin. An acute overdose can lead to heart failure. This risk is present every time heroin is injected by women.
Are you noticing that a woman you love is growing further away from you? Do you see erratic behavior, deteriorating health, and unusual legal troubles? Do you see signs of multiple injections? Have you discovered heroin related paraphernalia such as needles, lighters, foil, spoons, and unusual residue? If the answer to any of these question is yes, you do not have much time to make a change. Heroin destroys lives so very quickly.
Awakenings Hill Country is standing by to help you, or the woman you love, discover freedom from this devastating addiction. Our dedicated addiction specialists and medical staff can help manage the withdrawals and begin the process of sobriety. Please do not delay, call immediately.